It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 6 7 8 9 Showing 1 - 20 of 187 for vytorin problems. (0.007 seconds)


... I switched from Zocor to Vytorin around Oct 2004. Zocor no longer worked for me. ... (4 replies)
... I have been on Vytorin for a little over a year. ... (11 replies)
... One of them points out the problems in the voluntary Adverse Event reporting mechanism the FDA established. ... (46 replies)

Vytorin and Tricor
Jun 13, 2005
... she may not even be aware of the drug interaction. Sounds like your pharmacist is much more aware of the potential problems with this combination therapy than your doctor!!! ... (5 replies)
... I have been experiencing similar problems after being on vytorin for 3 years. I certainly cannot be sure but this was the only new thing introduced to my system so I have been thinking this for sometime. ... (1 replies)
... of people who take statins never have problems. I take Vytorin and feel absolutely GRREEEAAT ! ... (46 replies)
... when I asked him if he thought it could lead to muscle problems, he said it could but not necessarily. Has anyone had problems with leg cramps. This is almost a nightly thing and sometimes more than once during the night. ... (9 replies)
Vytorin
Jul 9, 2005
... I am scheduled for blood work sometimes this week. Doc told me that if there are any problems he will call. IF he does not call I assume no problems. Then I will go over results with him in September is my next doc visit. ... (16 replies)
Vytorin
Jul 6, 2005
... I take Vytorin with absolutely no side affects and fantastic reduced cholesterol numbers. ... (16 replies)
... Thank you for the reply. I also do not understand why Vytorin at first either. Actually, I didn't even get to see the dr. They called and read me my cholesterol score, called in the Vytorin, and told me to get fish oil. ... (10 replies)
... t these medications I have been getting headaches and severe nausea. My question is, do you thing the side effect can be coming from the Vytorin. Before taking Vytorin I was on Lovastatin 40 mg for years with no problems, but doctor claims it is not helping with Bad Cholestrol. ... (3 replies)
... she can put U on something else. I had those problems with Lipitor and finally tossed em, as mine got realy out of control, and even though I stopped, it messed up my GI tract so bad, it lasted for 6 months. ... (3 replies)
... I've been on Vytorin for a few years with no problems. ... (1 replies)
... tatin. I just love how these doctors think it is never the statin. I have talked to pharmacists and several people that have been on statins that have the same problems with muscle aches. ... (3 replies)
... I am 31 years old and have been on Statins for about 6 years without any major problems. I have had high cholesterol since I was first tested as a teen, and was put on Statins when my total cholesterol was 352 six years ago. Currently I am on Vytorin 80/20 and also take 500mg Niacin twice a day and 100mg CoQ10 once a day and my total cholesterol is now 160. I notice that... (3 replies)
... is needed by the muscles to produce energy. It stands to reason that CoQ10 depletion could make you feel tired. I know what you are going thru, I had serious problems with muscle pain and profound weakness with Lipitor... I've been off it for nearly 2 years now and feel much better. ... (6 replies)
Vytorin problem?
Aug 26, 2005
... My guess is a probable no, that your breathing problems are not from Vytorin. ... (5 replies)
... just got a call from his office and I was told that, according to my chart, the doctor had changed my prescriptions from Diovan to Altace and told me to stop the Vytorin and gave me a script for Welchol. I did get the Altace but he insisted, and I mean insisted, on my retrying Vytorin. ... (7 replies)
... In November I met with my new cardiologist. I told him I had problems in the past with statins causing intolerable leg pain. He prescribed Vytorin and I took it for about a week and once again I developed leg pain. I quit taking the med and called his office and informed them that I did so. ... (1 replies)
LIPITOR vs VYTORIN
Dec 26, 2004
... I had leg pain with both Lipitor and Vytorin. The worst was while on Vytorin. I had similar results with Crestor and Pravachol. However, everyone is different and it may not bother you. I suggest you try to purchase you prescription in a lessor quanity and see if you develop any problems, if not, buy the remainder of the prescription. That may save you a few dollars if... (3 replies)




Pages: 1 2 3 4 5 6 7 8 9

All times are GMT -7. The time now is 02:26 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!